# SDR CA060129009

- Difficulty date: December 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 381850012
- Part serial: F61220
- Condition: Faulty
- Part time: 49 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ENGINE DID NOT RESPOND TO THROTTLE INPUT.  AN EMERGENCY WAS DECLARED AND A LANDING ACCOMPLISHED WITH THE THROTTLE IN THE IDLE DETENT.  SUBSEQUENT INSPECTION REVEALED A FAULTY FUEL CONTROL UNIT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129009)
